# SDR ASOA201200073

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 19,798 hours, 18,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT FLOOD LIGHT BY PAX DOOR BROKEN.  R & R FLOOR EMERGENCY EXIT FLOOD LIGHT IAW AMM 33-51-19, OPS CHECKED GOOD.
